MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO LARGE APPLIER; APPLIER, HEMOSTATIC CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO LARGE APPLIER; APPLIER, HEMOSTATIC CLIP
Catalog Number EL414
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during a gastrostomy, the angle of opening and closing of the jaws is too large.The clip will automatically release and slip when it is clamped.There was delay of surgery.The surgery was completed successfully.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Device analysis: the analysis results found that the el414 device was received with no apparent damage.In an attempt to replicate the reported incident, the device was tested for functionality.Upon functional testing of the device, the instrument loaded, retained and deployed 6 clips as intended.The instrument was fully functional and conforming.The event described could not be confirmed as the device performed without any difficulties noted.The batch history records were reviewed and certed by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.  the certificate records are accessible through external manufacturing. .

Common Device Name
APPLIER, HEMOSTATIC CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8321300
Report Number3005075853-2019-16485
Device Sequence Number13468863
Product Code HBT
UDI-Device Identifier10705036003861
UDI-Public10705036003861
Combination Product (Y/N)N
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2019
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer02/26/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date03/18/2019
Patient Sequence Number1